MathSciNet Relay Station
MathSciNet bibliographic data
MR1456321 (99g:14064) 14M15 (22E46)
Berenstein, Arkady; Zelevinsky, Andrei Total positivity in Schubert varieties. Comment. Math. Helv. 72 (1997), no. 1, 128–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement